Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Overweight, unable to lose weight. On mirena birth control. When will its side effects wear off?

Hi, my name is XXXXXX. Pleased to meet you! I just wanted to know..How long will I have to wait until all of the side effects from the Mirena go completely away (especially weight gain ). I just had my Mirena t-stick removed today. I am only 21 years old and I am overweight and have not been able to lose anything while I had the Mirena even though I worked out and ate right.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear Madam,

OCPs lead to weight gain that is a common problem with them . I think regular exercise and right diet will help you lose weight.

Dr. Shruti
Answered: Mon, 30 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor